# SDR IPXA2022012978424

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 28,457 hours, 18,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141N5810207
- Part serial: NSN
- Condition: Cracked
- Location: Rtbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMCD FLOOR STRUCTURE AT FS 300 RTBL 24 P/N 1415810-207 SUPPORT ANGLE ON WEB IS CRACKEDREMOVED AND INSTALLED REPLACEMENT ANGLE PER SRM 51-40-02-0G
